MathSciNet Relay Station
MathSciNet bibliographic data
MR1805844 (2001m:46149) 46L55 (46L53 46L57 47D03)
Bhat, B. V. Rajarama; Skeide, Michael Tensor product systems of Hilbert modules and dilations of completely positive semigroups. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (2000), no. 4, 519–575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement